# SDR SWAA2022071418665

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT RBL 48 BS 328. / [01] VERIFIED SRM 53-10-51-2R-8 REPAIR 8 IS APPLICABLE FOR THIS AIRPLANE;[02] REMOVED DAMAGE ON PASSENGER CABIN FLOORBEAM AT RBL 48 BS 328 WL 208.1 AREA 2.3'X 1' X .023 IAW SRM 51-10-02-0G-0. ORIGINAL MATERIAL THICKNES .125'. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 STEP 4.H.2(B) FIGURE 105 DETAIL 'B'.;[03] VERIFIED CORRECTIVE ACTIONS STEP 1;2.;[04] REQUEST DVI AT THE OF THE DAMAGED AREA. LOOK FOR LOOSE OR MISSING FASTENERS CRACKS OR OTHER DAMAGE.;[05] FABRICATED; LOCATED AND DRILLED (1) STRAP USED MATERIAL 7075-T6 CLAD .100' THICK LOT#1489800-1 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-10-51-2R-8 REPAIR 8 FIGURE 203.  OK TO PRIME;[06] PERFORMED DVI PER SRM 58-10-51-2R-8 STEP 4C NO DEFECTS NOTED.;[07] VERIFIED CORRECTIVE ACTIONS STEP 5; OK TO PRIME GIVEN.;[08] PRIMED (1) STRAP AND STRUCTURE WITHIN THE REPAIR AREA IAW SRM 53-10-51-2R-8 AND SOPM 20-41-02.  OK TO INSTALL STRAP;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8. OK TO INSTALL STRAP (1) GIVEN.;[10] FILL THE BLENDED AREA IAW IAW SRM 51-70-01 AND SRM 53-10-51-2R-8 REPAIR 8.  INSTALLED (1) STRAP IAW SRM 53-10-51-2R-8 REPAIR 8.;[11] VERIFIED CORRECTIVE ACTION ENTRY 10.;[12] VERIFIED CARD AND MEASUREMENTS COMPLETE.
